Jump to content

Photo
Accutane

How To Do Isotherapy To Reverse Long Term Damaging Effects Of Accutane?

damage isotherapy help ibs migraine headaches detox

4 replies to this topic

#1 beans36

beans36

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 4
About Me
  • Joined: 22-October 13

Posted 23 October 2013 - 10:53 AM

Hi everyone! Newbie to acne.org here. I was drawn to this site because of this thread:  http://www.acne.org/...17#entry3323567

 

I read so many comments on there about Isotherapy for reversing the damage of Accutane but haven't found any information on how to actually do it. Was wondering if anyone out there has done it successfully and could tell me how to do it. 

 

Any other information on getting accutane out of my system would be greatly appreciated. I've taken three rounds of it and have both IBS and TERRIBLE constant migraines. I need help, please!

 

Thanks in advance!



#2 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,684
    Likes: 111
About Me
  • Gender:Female
  • Location:USA
  • Joined: 16-March 09

Posted 23 October 2013 - 04:33 PM

I would advise you to read Joseph posts from that thread or pm him for help on the IBS! As for the migraines I am not sure about that, do you have pressure etc. How is your diet?


The secret of health for both mind & body
is not to mourn for the past, not to worry about the future, or not anticipate troubles, but to live the present moment wisely and earnestly.
The Buddha

#3 beans36

beans36

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 4
About Me
  • Joined: 22-October 13

Posted 23 October 2013 - 11:27 PM

Thank you! I will definitely message him and browse around for his comments. There are so many pages to that thread its taking me a while to get all that information down. 

 

As far as my headaches go, I have them literally 24/7 in varying intensities, sometimes its a full on migraine that lasts for a month or more, other times its pretty mild and I feel like a somewhat normal person. I did 3 rounds of accutane and each time my migraines got a little bit worse, I don't know why I never made the connection between the two at the time. I guess probably because the migraines got worse each time about a year after I took the accutane, and because I was between the ages of 15-19, I was just a stupid kid. 

 

I had nerve decompression surgery about 2 1/2 months ago to try and fix the migraines, I'm still in recovery and still don't know whether the surgery worked or not, but I feel like theres something more to it, and I always come back to accutane and how it damaged my system. Right now my pain is all in my forehead and cheeks (sinuses). My doctor recently put me on antibiotics because she thought I had a sinus infection, but that did absolutely nothing.

 

My diet is pretty good, I think, I've been gluten free for about 3 years, I eat as little dairy as possible and have cut out tons of, "migraine triggers," such as onions, avacados, anything with MSG, nuts, chocolate, processed meats, artificial flavorings/sweeters etc... 

 

I take a ton of vitamins, and was trying to figure out which ones worked best when reading that thread, but there were so many suggestions and conflicting ideas that I'm not sure which vitamins to take and which to avoid. So if you have any advice on that, that would be great.

 

I also recently switched to only using all natural makeup/soaps/lotions to avoid parabens because of the effect accutane has had on my hormones. I was taking prescription progesterones, but switched to bioidential progesterone cream after reading about the scary side effects of the prescription. It helps with the headaches around my periods when my hormones fluctuate, but I still have a constant headache and I know it has to be from accutane. 

 

Has anything worked for you?



#4 Maynerd

Maynerd

    Junior Member

  • Members
  • Posts & Likes
    Posts: 69
    Likes: 25
About Me
  • Gender:Male
  • Location:Arizona
  • Interests:Took Accutane when 19, now am 25.
    Encountered extreme dryness (skin eyes), joint pain and brain fog while on it. Dryness, including gums/gum recession has persisted ever since then. Brain fog a and joint pain has come and gone in a cyclical manner. Sexual side effects, eye floaters, and hair loss have been recent and latent phenomenon.
  • Joined: 16-December 11

Posted 05 December 2013 - 12:58 PM

I recommend 2-6 drops per day of Young Living Peppermint Essential Oil.  It more or less cured my IBS stomach gurgling and discomfort in a few days.

 

As for the migraine, I don't know.  However, in my opinion what those guys on the other page are missing are glandulars.  You can try a product like neuroplex or neurotrophin pmg to see if one of those helps as much as that company's eye and skin products have been helping me.  You might need to take more than the bottle recommends, I take 2 or 3 times the amount recommended for my eyes.

 

Good luck and let me know if you have any questions.



#5 aussieface

aussieface

    Junior Member

  • Members
  • Posts & Likes
    Posts: 40
    Likes: 2
About Me
  • Gender:Male
  • Location:Australia
  • Joined: 25-December 12

Posted 06 December 2013 - 12:35 PM

I just spent a week in NewPort Beach CA and had 24 treatments of Ascent CVAC.
A life changer.
Cleared up most of the side effects I'd be suffering from after roaccutane.
Look into it people that are suffering it saved me.
Cheers

Acne vulgaris from puberty. Roaccutane from 21.
Vbeam laser damaged my skin at 39

Scars and made me break out again.
Don't ever use this laser!!

Or any really unless its a 

Dermatologist or Plastic Surgeon

that is performing the procedure.
Only way to avoid scarring and breakout was roaccutane.
Started Roaccutane August 2012 Finished Roaccutane in June 2013.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users